Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


On some orthogonal polynomial integrals
HTML articles powered by AMS MathViewer

by Luigi Gatteschi PDF
Math. Comp. 35 (1980), 1291-1298 Request permission


The modified moments of the weight functions $w(x) = {x^\rho }{(1 - x)^a}\ln (1/x)$, on [0, 1], with respect to the shifted Jacobi polynomials $P_n^{\ast (\alpha ,\beta )}(x) = P_n^{(\alpha ,\beta )}(2x - 1)$, and ${w_p}(x) = {x^\rho }{e^{ - x}}{(\ln x)^p}$, $p = 1,2$, on $[0,\infty )$, with respect to the generalized La guerre polynomials $L_n^{(\alpha )}(x)$, are explicitly evaluated.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 33A65
  • Retrieve articles in all journals with MSC: 33A65
Additional Information
  • © Copyright 1980 American Mathematical Society
  • Journal: Math. Comp. 35 (1980), 1291-1298
  • MSC: Primary 33A65
  • DOI:
  • MathSciNet review: 583506